MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVS25
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, after a perceval valve size m was implanted and explanted intra-operatively in the patient whose native valve was bicuspid type 1 due to pvl noted and low blood pressure (ref.(b)(4)), perceval valve size l (this case) was implanted in the patient.However, it was reported that the valve was slightly popped up since the non-coronary part was protruded.As such, this valve was also explanted and epic (unknown size) was ultimately implanted in the patient.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2, h6.A follow up report will be provided upon receipt of further information or completion of any investigation.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h3, h6.The manufacturer attempted to retrieve further information regarding this event, but no further information was provided despite manufacturer's multiple attempts of follow up.The manufacturing and material records for the perceval heart valve, model #icv1210, s/n # (b)(6) as they pertain to the reported event, were retrieved and reviewed by a manufacture¿s quality engineering.The results confirmed that this valve has been manufactured and controlled in accordance with the specifications for a (model #icv1210) perceval heart valve at the time of manufacture and release.The valve was returned to the manufacturer.After decontamination, the valve was visually inspected without observing any macroscopic anomalies and/or pre-existing defects according to the specifications.During the simulation, in silicon aortic roots #23 and #25, no problems were encountered during the deployment and the ballooning phase.The positioning at the annulus level is reasonably stable as visible in the attached pictures, and the valve remained fixed within the annulus.Then, inserting some water in the aortic root from the outflow side, no paravalvular leaks were observed during the simulations.Considering the static conditions of the test the water level remained stable under the leaflets free edge.Based on the performed analyses, the reported event cannot be explained by any factor intrinsic in the involved device and it is possible to exclude the relationship between the reported issue and the returned device quality.The deployment simulation, performed on the returned valve, did not highlight anomalies and the valve resulted globally well deployed and fixed in stable way.Furthermore, from the document review performed, no manufacturing deficiencies were noted.Should further information be received in the future, a follow up report will be provided.

Brand Name
PERCEVAL SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key17295103
Report Number3004478276-2023-00161
Device Sequence Number3875231
Product Code LWR
UDI-Device Identifier00896208000436
UDI-Public(01)00896208000436(240)ICV1210(17)231127
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/27/2023
Device Model NumberPVS25
Device Catalogue NumberICV1210
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2023
Supplement Date Received by Manufacturer07/07/2023
08/03/2023
Initial Report FDA Received Date07/10/2023
Supplement Report FDA Received Date07/17/2023
09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale